# SDR SWAA2016033150471

- Difficulty date: March 7, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 59,453 hours, 46,764 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Shear Tie
- Part number: 6973673
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SHEAR TIE BROKEN AT RSS 201, WBL 135.  R & R SHEAR TIE IAW DWG & SRM.
